# SDR MWEA010217

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT, FUSELAGE FRAME AT STATION 351, AFT SIDE, HAS A LARGE AREA OF LIGHT CORROSION FROM LONGERON 28 LEFT TO LONGERON 28 RIGHT.  FORMED, LOCATED, DRILLED AND INSTALLED RIGHT AND LEFT HAND REPAIR PARTS.
